Search

Publications

Download this list as BibTeX file.

2015

    Gugat, Martin and Tr\"oltzsch, Fredi
    Title {Boundary feedback stabilization of the Schl\"ogl system.}.
    Source Automatica. (2015). 51 (1), 192-199.
    Links [Abstract] [doi] [BibTex]
    Haderlein, M. and Segets, D. and Groschel, M. and Pflug, L. and Leugering, G. and Peukert, W.
    Title FIMOR: An efficient simulation for ZnO quantum dot ripening applied to the optimization of nanoparticle synthesis.
    Source Chemical Engineering Journal. (2015). 260 706-715.
    Links [doi] [BibTex]
    Leugering, G. and Sokolwoski, J. and Zochowski, A.
    Title CONTROL OF CRACK PROPAGATION BY SHAPE-TOPOLOGICAL OPTIMIZATION.
    Source Discrete and Continuous Dynamical Systems. (2015). 35 (6), 2625-2657.
    Links [doi] [BibTex]
    Martin Gugat
    Title EXPONENTIAL STABILIZATION OF THE WAVE EQUATION BY DIRICHLET INTEGRAL FEEDBACK.
    Source SIAM Journal on Control and Optimization. (2015). 53 (1), 526-546.
    Links [Abstract] [doi] [www] [BibTex]

2014

    Gugat, Martin
    Title Boundary feedback stabilization of the telegraph equation: Decay rates for vanishing damping term.
    Source Systems and Control Letters. (2014). 66 (1), 72-84.
    Links [Abstract] [doi] [BibTex]
    Gugat, Martin
    Title Norm-minimal Neumann boundary control of the wave equation..
    Source Arabian Journal of Mathematics. (2014). x (x), x-x.
    Links [Abstract] [doi] [BibTex]
    Itou, H. and Leugering, G. and Khludnev, A.M.
    Title Timoshenko Thin Inclusions in an Elastic Body with Possible Delamination.
    Source Doklady Physics. (2014). 59 (9), 401-404.
    Links [doi] [BibTex]
    Leugering, G. and Nazarov, S.A.
    Title The Eshelby Theorem and its Variants for Piezoelectric Media.
    Source Archive for Rational Mechanics and Analysis. (2014). 1-33.
    Links [doi] [www] [BibTex]
    Kogut, Peter I. and Leugering, G{\"u}nter
    Title On existence of optimal solutions to boundary control problem for an elastic body with quasistatic evolution of damage.
    Source Continuous and distributed systems (2014). 211 265--286.
    Links [doi] [www] [BibTex]
    Gr{\"o}schel, Michael and Keimer, Alexander and Leugering, G{\"u}nter and Wang, Zhiqiang
    Title Regularity theory and adjoint-based optimality conditions for a nonlinear transport equation with nonlocal velocity.
    Source SIAM J. Control Optim.. (2014). 52 (4), 2141--2163.
    Links [doi] [www] [BibTex]
    Leugering, G{\"u}nter and Nazarov, Sergei A. and Slutskij, Andrey S.
    Title Asymptotic analysis of 3-{D} thin piezoelectric rods.
    Source ZAMM Z. Angew. Math. Mech.. (2014). 94 (6), 529--550.
    Links [doi] [www] [BibTex]

2013

    Martin Gugat, Markus Dick and Guenter Leugering
    Title Stabilization of the Gas Flow in Star-Shaped Networks by Feedback Controls with Varying Delay.
    Source System Modeling and Optimization, IFIP Advances in Information and Communication Technology. (2013). 391 255--265.
    Links [Abstract] [www] [BibTex]
    Gugat, Martin and Herty, Michael
    Title A smoothed penalty iteration for state constrained optimal control problems for partial differential equations.
    Source Optimization. (2013). 62 (3), 379--395.
    Links [doi] [www] [BibTex]
    Gugat, Martin
    Title Efficient Numerical Evaluation of Semianalytical Models for Squeeze Film Damping for Torsion Mirrors.
    Source Journal of Nanomechanics and Micromechanics. (2013). 3 (4), xx-xx.
    Links [Abstract] [doi] [BibTex]
    Kogut, Peter and Leugering, G{\"u}nter
    Title Matrix-{V}alued {$L^1$}-{O}ptimal {C}ontrols in the {C}oefficients of {L}inear {E}lliptic {P}roblems.
    Source Z. Anal. Anwend.. (2013). 32 (4), 433--456.
    Links [doi] [www] [BibTex]
    Leugering, G{\"u}nter and Prechtel, Marina and Steinmann, Paul and Stingl, Michael
    Title A cohesive crack propagation model: mathematical theory and numerical solution.
    Source Commun. Pure Appl. Anal.. (2013). 12 (4), 1705--1729.
    Links [doi] [www] [BibTex]
    Gugat, Martin and Sokolowski, Jan
    Title A note on the approximation of Dirichlet boundary control problems for the wave equation on curved domains.
    Source Applicable Analysis: An International Journal. (2013). 92 2200-2214.
    Links [doi] [www] [BibTex]
    Gugat, Martin and Herty, Micha\"el
    Title Infinite Penalization for Optimal Control Problems: An infinite-dimensional optimization method for constrained optimization problems.
    Source PAMM Proceedings in applied Mathematics and Mechanics. (2013). 13 (1), 587-588.
    Links [Abstract] [doi] [BibTex]
    Hante, Falk M. and Sager, Sebastian
    Title Relaxation methods for mixed-integer optimal control of partial differential equations.
    Source Comput. Optim. Appl.. (2013). 55 (1), 197--225.
    Links [doi] [www] [BibTex]

2012

    Gugat, Martin and Sokolowski, Jan
    Title A note on the approximation of Dirichlet boundary control problems for the wave equation on curved domains.
    Source Applicable Analysis: An International Journal. (2012). x 1-15.
    Links [doi] [www] [BibTex]
    Gugat, Martin
    Title Contamination Source Determination in Water Distribution Networks.
    Source SIAM Journal on Applied Mathematics. (2012). 72 1772-1791.
    Links [doi] [www] [BibTex]
    Gugat, Martin
    Title Closed Form Representations of Some Series in Darling's Model for Squeeze Film Damping with a Rectangular Plate..
    Source Applied Sciences. (2012). 2 (2), 479-484.
    Links [Abstract] [doi] [www] [BibTex]
    Gugat, Martin
    Title Closed Form Representations of Some Series in Darling’s Model for Squeeze Film Damping with a Rectangular Plate..
    Source Applied Sciences. (2012). 2 (2), 479-484.
    Links [Abstract] [doi] [www] [BibTex]
    Gr{\"o}schel, Michael and Leugering, G{\"u}nter and Peukert, Wolfgang
    Title Model reduction, structure-property relations and optimization techniques for the production of nanoscale particles.
    Source Constrained optimization and optimal control for partial differential equations (2012). 160 541--559.
    Links [doi] [www] [BibTex]
    B{\"a}nsch, Eberhard and Kaltenbacher, Manfred and Leugering, G{\"u}nter and Schury, Fabian and Wein, Fabian
    Title Optimization of electro-mechanical smart structures.
    Source Constrained optimization and optimal control for partial differential equations (2012). 160 501--519.
    Links [doi] [www] [BibTex]
    Gugat, Martin and Herty, Michael and Klar, Axel and Leugering, G{\"u}nther and Schleper, Veronika
    Title Well-posedness of networked hyperbolic systems of balance laws.
    Source Constrained optimization and optimal control for partial differential equations (2012). 160 123--146.
    Links [doi] [www] [BibTex]
    Leugering, G. and Schiel, R.
    Title Regularized nonlinear scalarization for vector optimization problems with {PDE}-constraints.
    Source GAMM-Mitt.. (2012). 35 (2), 209--225.
    Links [doi] [www] [BibTex]
    Friederich, Jan and Leugering, G{\"u}nther and Steinmann, Paul
    Title Adaptive refinement based on asymptotic expansions of finite element solutions for node insertion in 1d.
    Source GAMM-Mitt.. (2012). 35 (2), 175--190.
    Links [doi] [www] [BibTex]
    Prechtel, Marina and Leugering, G{\"u}nter and Steinmann, Paul and Stingl, Michael
    Title Optimal design of brittle composite materials: a nonsmooth approach.
    Source J. Optim. Theory Appl.. (2012). 155 (3), 962--985.
    Links [doi] [www] [BibTex]
    Gugat, Martin and Leugering, G{\"u}nter and Tamasoiu, Simona and Wang, Ke
    Title {$H^2$}-stabilization of the isothermal {E}uler equations: a {L}yapunov function approach.
    Source Chin. Ann. Math. Ser. B. (2012). 33 (4), 479--500.
    Links [doi] [www] [BibTex]

Displaying results 1 to 30 out of 183

Page 1

Page 2

Next >